# SDR 2005FA0001093

- Difficulty date: July 25, 2005
- Submitted: August 4, 2005
- Operation: General aviation
- Aircraft: N9284A
- Make and model: Piper PA-28-161
- Aircraft serial: 288616041
- Engine: Lyc O320*
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 4111810R
- Part serial: F014728
- Condition: Failed
- Location: Rotor,Internal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 46.9 HOURS OF OPERATION OF A NEWLY OVERHAULED ALTERNATOR, OUTPUT CEASED.  HAD UNIT TESTED AND FOUND THE ROTOR OPEN, NO CURRENT FLOW THROUGH ROTOR.  BRUSHES WERE GOOD.  (K)
